Jump to content

Mestinon


goldicedance
 Share

Recommended Posts

So I have been on Mestinon for a little over a month and I hate it. I just realized yesterday that I think it is what is making me so sick. I started having this really weird stuff go on like my pupils dilating a lot and my tongue becoming really thick so it was hard to talk. I went to the ER and they told me that it was probably a virus.....hmm it has lasted about 3 weeks now. It made me feel like my equilibrium is off so I would almost pass out, but it was a very different feeling than when that happens with the POTS. I also was extremely tired and wasn't even able to go to my classes because the fatigue was so bad. I think that it is the Mestinon so today I decreased the dosage by half and things went a little better today, but if it is due to that then I would think that it wouldn't totally go away for a few days.

Jaime

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...